Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal from Klonopin

Posted by shadows721 on August 29, 2003, at 11:32:05

In reply to Re: withdrawal from Klonopin shadows721, posted by Viridis on August 29, 2003, at 0:18:28

I feel that I am being attacked by using the words physical addiction. Physical addiction is different than an emotional and mental addiction.

It is ironic that you can buy Xanax, Klonopin, and valium on the street. But, they are not physically addictive? That's very odd.

The original post was how someone was suffering. Hardly anyone has addressed that. Instead they are choosing to attack me with words, because they don't like the terminology- "physical addiction". I have not seen anyone quote the medical research on Klonopin or it's horrible withdrawal. I am speaking from experience. What were the convulsions from? Why did the convulsions stop when the nurse gave me another Klonopin? Has anyone else here stopped using Klonopin for 5 years abruptly and seen what it will do?

I wasn't even talking about Paxil and Effexor. Yes, they too have horrible withdrawals. The body does become dependent. Again, I will use the term "physical addiction". Perhaps, you like physical dependency word instead. The words don't matter. People suffer from abrupt withdrawal. That was my point!

I suffer from depression and anxiety. I find this attack pointless and very sad. No one has addressed my feelings from having a horrible experience being abruptly taking off this med. The med in discussion is Klonopin!

I am not responding to anymore heartless attacks. Take your anger elsewhere. I am not your enemy. In fact, I am a fellow sufferer sharing my horrible experience. I pray that NO ONE goes thru what I did.

God Bless you all.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shadows721 thread:253823
URL: http://www.dr-bob.org/babble/20030828/msgs/255310.html